# SDR AALA20140712001

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 43,988 hours, 7,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT 40JH INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMER LIGHT AT 40HJ.  OPERATIONS CHECKED NORMAL.
